Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GENERALIZING THE USE OF THE CANONICAL TRANSFORMATION FOR THE SOLUTIONOF MULTIVARIATE MIXED-MODEL EQUATIONS
Autore:
DUCROCQ V; CHAPUIS H;
Indirizzi:
INRA,GENET QUANTITAT & APPL STN F-78352 JOUY EN JOSAS FRANCE BETINA SELECT F-56250 ELVEN FRANCE
Titolo Testata:
Genetics selection evolution
fascicolo: 3, volume: 29, anno: 1997,
pagine: 205 - 224
SICI:
0999-193X(1997)29:3<205:GTUOTC>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
EQUAL DESIGN MATRICES; MAXIMUM-LIKELIHOOD; ANIMAL-MODELS; TRAIT; MULTITRAIT; COMPONENTS;
Keywords:
GENETIC EVALUATION; MIXED MODEL; COMPUTING ALGORITHM; MULTIPLE TRAIT; ANIMAL MODEL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
28
Recensione:
Indirizzi per estratti:
Citazione:
V. Ducrocq e H. Chapuis, "GENERALIZING THE USE OF THE CANONICAL TRANSFORMATION FOR THE SOLUTIONOF MULTIVARIATE MIXED-MODEL EQUATIONS", Genetics selection evolution, 29(3), 1997, pp. 205-224

Abstract

The canonical transformation converts t correlated traits into t phenotypically and genetically independent traits. Its application to multiple trait BLUP genetic evaluations decreases computing requirements, increases the convergence rate of iterative solvers and simplifies programming. This paper presents alternative ways to retain, at least partly, these desirable characteristics in situations where the canonicaltransformation is theoretically impossible: when some traits are missing in some animals (including when a reduced animal model is used), when more than one random effect is included in the model and when different traits are described by different models.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 13:18:09